HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Finite expressions for higher derivatives of the Dirichlet L-function and the Deninger R-function

Abstract : We show the equivalence of the finite expression of Deninger's `R-function' at the rational arguments and the Kronecker limit formula on the line of our past study on the Gauss formula for the digamma function and the Dirichlet class number formula. Here the Gauss formula and the class number formula will be replaced by its analogue for the `R-function' and by the Kronecker limit formula or rather a closed form for the derivative of the Dirichlet L-function respectively. We also make a systematic study of the `$R_k$-function' by appealing to the Lipschitz-Lerch transcendent in which there is the vector space structure built in of these special functions.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01112359
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, February 2, 2015 - 4:51:26 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Wednesday, May 27, 2015 - 3:45:36 PM

File

32Article3.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

K Chakraborty, S Kanemitsu, T Kuzumaki. Finite expressions for higher derivatives of the Dirichlet L-function and the Deninger R-function. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2009, Volume 32 - 2009, pp.38-53. ⟨10.46298/hrj.2009.166⟩. ⟨hal-01112359⟩

Share

Metrics

Record views

37

Files downloads

433